Skip to Content

Does Campral cause weight gain?

Responses (1)

madhupjoshimd 26 Mar 2013

weight gain was not one of the side effects listed, however, if you are experiencing weight gain which you think is due to Campral, please contact your doctor immediately, who might have had more experience with this drug and its' potential side effects.
Sincerely,
Madhup Joshi, MD
Maui, Hawaii

sharyn13 27 Mar 2013

Thanks very much.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does gianvi make you gain weight?

Posted 15 Dec 2011 2 answers

Mirena and weight gzin?

Posted 11 Nov 2015 1 answer

Weight gain/loss using Meloxicam?

Posted 4 Apr 2016 0 answers

Campral to cut down drinking?

Posted 5 Apr 2016 3 answers

Weight gain with gabapentin?

Posted 19 Oct 2016 2 answers